# SDR AWXA200700647

- Difficulty date: April 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298875
- Condition: Cracked
- Location: Bs 951 S10l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED FUSELAGE SKIN, BS 951, S10L AT THE L2 DOOR UPPER HINGE CUT OUT.  REPAIRED FUSELAGE SKIN, BS 951, S10L AT THE L2 DOOR UPPER HINGE CUT OUT IAW B737-300 SRM 53-60-01-2R5, FIGURE 201.
